Jump to content
CrazyBoards.org

DividedMind

Member
  • Content Count

    16
  • Joined

  • Last visited

About DividedMind

  • Rank
    Member

Profile Information

  • Gender
    male

Recent Profile Visitors

The recent visitors block is disabled and is not being shown to other users.

  1. its raised inflamed pigmented skin. That line you see ISN'T my lip its skin bordering my lip extending outward...
  2. Look at the rightside of my mouth (left if your looking at the photo)... you can see where my lip "ends" (called the vermilion border) but this brownish skin extends outwards... Yeah. I've even had steroid injections.
  3. No itching no pain. No cracking or peeling... its constant. A year or more now. The last time I had it (only time prior to this) was in 2003... I didn't have half the psych dx I do now (only anxiety OCD etc no chronic Depersonalization or bipolar type 2) .. I saw about 5 Drs then top nothing helped... eventually I just forgot and it went away. Aesthetically it looks and presents worse when I don't Shane. It looks best when I'm clean shaven with aloe (like today). When I think about it I think I can feel it more but not sure...
  4. The other dermatolgists said it is indicative of a condition called angular chelitis (angles of the mouth). I've tried (as is common for angular chelitis or inflammation) anti fungal creams and hydrocortisone creams ansd ointments with no improvement. They say there is no known cause if its not fungal or vitamin deficient. Or bacterial. It's usually something that resolves itself. So some do see it... They claim its "not that bad"... others say to "leave it alone"... Or "its not that bad"... people have looked at the pics (who know me from prior to the onset) know my skin has changed. Even my social worker said it warrants an evaluation. Problem is no one can help. Adding fuel tobthe fire is my mental make up. Anxiety, Depersonalization, and mood swings. This has worsened things term fold. Not sure if I want to add abilify to my regimen... although it is tempting. I feel depressed and anxious for no reason.
  5. As long as you can acknowledge that despite it feeling like nothing it is in fact something...
  6. How are you doing? My psychiatrist has recently asked that i try abilify (in addition to my current medication regimen of luvox klonopin and lamictal for chronic Depersonalization... it also helps with other things). I'm concerned because the last AP I took somewhat led to my dx of chronic Depersonalization. I've read that its an easy need to come off. But everyone's different.
  7. No. Not yet. But it seems like despite your issues you've done well for yourself.
  8. I don't mind at all. Nothing specifically works for dissociating but some meds help prevent or decrease feelings or thoughts that can lead to dissociation. They can also help you feel less dissociated. The university of London Depersonalization research institute recommends - An ssri in combination with klonopin. They found that adding lamictal (not because its a mood stabilizer, but because of something due to glutamate in the brain... I forget) people have a 65% success rate of decrease in symptoms. Since inheriting chronic Depersonalization in 2008 I take Luvox (an ssri, my psychiatrist chose this because its great for obsessive thoughts which can lead or cause dissociation) Klonopin Lamictal I currently take all 3. Now, I will say it took me almost a year to titrate up my doses and get everything right. As severe as my symptoms were I had to take my time. Not sure if I mentioned this but I have a blog (I don't actively use it, I haven't used it in years). But it's like a web site with info on chronic Depersonalization since its such ass rare misunderstood condition. Take a look at it. It's got info on treatment optioons, books, etc. MydepersonalizationExperience.wordpress.com
  9. Yes. I've shown the pictures to my social worker and my psychiatrist. My social worker initially says it warrants a look by a Dr but then I told her I've seen 5 over a course of 6 months she said I have to find a way to move on. I've shown them the pictures and discussed the way its making me feel (when I talk to people they look at it). I also discussed with them some of my irrational thoughts like being paranoid, angry or sad for no reason and the worsening of my mood swings and depression because of this and my psychiatrist suggested I try abilify to help suppress these thoughts. This would be in addition to my combination of luvox, klonopin, and lamictal for chronic Depersonalization (which I've been on since inheriting the condition in 2008). But I also have mild bipolar type 2, OCD, anxiety, body dysmorphic disorder, and depression. The medication cocktail above helps with the other conditions but are actually the recommended treatment for chronic Depersonalization as per the university of London Depersonalization research institute. I'm attaching some more photos.... It's not a "rash" per say. But more like pigmentation/discoloration/inflammation... specifically extending outward of the right corner of my mouth. It's like there is a "line" around the lip... you can clearly see it in the 2nd photo. In the 4th photo you can see the right side of my mouth the pigmentation/inflammation that extends beyond my lip... in the 3rd pic you can see I didn't have it last year this time. This is my biggest issue. Something at a physiological level in my body has changed that is causing this. I can actually "feel" it... like physically feel it... seriously. So I want to find the root cause and fix it. Now in the last picture you HAVE to see something. The right side (left on the photo) of the area around my mouth had a darkened/inflamed area that extends outwards of my mouth. It's pretty bad. And pretty obvious. Thx for your responses. I really appreciate it.
  10. Of course I'm not overreacting. I'm looking at my post thinking that looks disgusting. And just my fkg luck nothing helps! The problem (as my psychiatrist explains it) is that people with a predisposition to obsess or think and become illogical with their thought processes (paranoid, self conscious) in addition to anxiety dissociation Depersonalization and depression don't cope with things like this as say a "normal" person would.... It looks horrible! Wtf
  11. I've suffered from obsessive thoughts since I was 16. So much so I used to go into hypotheticals. I used to "re enact" scenes between people. Trying to figure out how people act and why... It was borderline psychosis as some psychiatrists put it. The thinking as irrational. Hence my treatment with zyprexa (on and off) since about 19 until 2008. I've had chronic Depersonalization Disorder since 2008. Since then I still struggle with OCD, mood swings, Depression, dissociation etc. But I've managed fairly well. Then this rash appeared at the corners of my mouth. It's disgusting. I've taken over 400 pictures. I've seen 5 dermatologists. No one can figure it out. Multiple treatment failures. Now it's really exacerbating my Depersonalization and ocd... and my thought process is becoming illogical again. I feel like people are looking at me,I get angry, etc. I'm moody ups and downs depressed etc. My Dr wants me to try abilify to get thru. That's in addition to the cocktail of meds I take for chronic Depersonalization. So take a look at the pics. If it were you would you be concerned? It's the first and last thing I think about every day.... It's driving me crazy...
  12. Check out this blog I made a long time ago. It covers what happened to me and my onset of chronic Depersonalization and derealization in June 2008. Although I've barely used the blog in years its got heaps of good info on treatment options and what to discuss with your Dr. Sorry, hear it is MydepersonalizationExperience.Wordpress.com
  13. I've had chronic Depersonalization for 9 years. Yes, dissociation is quite normal, but only to a certain extent. When you can't "come back to reality" and are "stuck in a dream"... that's when you have a problem. When it gets that bad (as in my case) you need medication management and adjunct therapy. As for now try getting some rrt done to deal with your past traumas.
×
×
  • Create New...